hrcak mascot   Srce   HID

Original scientific paper

Univalence criteria for integral operators

Dorin Blezu
Radu N. Pascu

Fulltext: english, pdf (75 KB) pages 241-245 downloads: 289* cite
APA 6th Edition
Blezu, D. & Pascu, R.N. (2001). Univalence criteria for integral operators. Glasnik matematički, 36 (2), 241-245. Retrieved from https://hrcak.srce.hr/4837
MLA 8th Edition
Blezu, Dorin and Radu N. Pascu. "Univalence criteria for integral operators." Glasnik matematički, vol. 36, no. 2, 2001, pp. 241-245. https://hrcak.srce.hr/4837. Accessed 27 Nov. 2021.
Chicago 17th Edition
Blezu, Dorin and Radu N. Pascu. "Univalence criteria for integral operators." Glasnik matematički 36, no. 2 (2001): 241-245. https://hrcak.srce.hr/4837
Harvard
Blezu, D., and Pascu, R.N. (2001). 'Univalence criteria for integral operators', Glasnik matematički, 36(2), pp. 241-245. Available at: https://hrcak.srce.hr/4837 (Accessed 27 November 2021)
Vancouver
Blezu D, Pascu RN. Univalence criteria for integral operators. Glasnik matematički [Internet]. 2001 [cited 2021 November 27];36(2):241-245. Available from: https://hrcak.srce.hr/4837
IEEE
D. Blezu and R.N. Pascu, "Univalence criteria for integral operators", Glasnik matematički, vol.36, no. 2, pp. 241-245, 2001. [Online]. Available: https://hrcak.srce.hr/4837. [Accessed: 27 November 2021]

Abstracts
The aim of this paper is to obtain new univalence criteria for integral operators which were introduced by N. N. Pascu and S. Moldoveanu. The improvement consists in the fact that the new hypothesis are more simple, that is they do not contain |z|. On this reason these can be easily applicated.

Keywords
Integral operators

Hrčak ID: 4837

URI
https://hrcak.srce.hr/4837

Visits: 507 *